A note on the generalized Bernoulli and Euler Polynomials

Bao Ta Quoc

    Research output: Contribution to journalArticleScientificpeer-review


    In this paper we use probabilistic methods to derive some results on the generalized Bernoulli and generalized Euler polynomials. Our approach is based on the properties of Appell polynomials associated with uniformly distributed and Bernoulli distributed random variables and their sums.

    Original languageUndefined/Unknown
    Pages (from-to)405–412
    JournalEuropean Journal of Pure and Applied Mathematics
    Issue number4
    Publication statusPublished - 2013
    MoE publication typeA1 Journal article-refereed

    Cite this